Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 296, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 13, 2016, 9:00 PM CDT for Foard County, Knox County, Texas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 13, 2016, 9:00 PM CDT (02:00 UTC)
- Expired
- May 13, 2016, 9:45 PM CDT
- In force
- 45 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Foard County, TX, Knox County, TX
The radar
The Altus AFB radar (KFDR), 111 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 13, 3:28 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.0 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 322 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 2418 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.8
The text
As transmitted.
081
WUUS54 KOUN 140200
SVROUN
TXC155-275-140245-
/O.NEW.KOUN.SV.W.0296.160514T0200Z-160514T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
900 PM CDT FRI MAY 13 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KNOX COUNTY IN NORTHERN TEXAS...
SOUTHERN FOARD COUNTY IN NORTHERN TEXAS...
* UNTIL 945 PM CDT
* AT 900 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CROWELL TO 3 MILES NORTHWEST OF BENJAMIN TO 12
MILES EAST OF GUTHRIE...MOVING SOUTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
MUNDAY...KNOX CITY...CROWELL...BENJAMIN...GOREE...TRUSCOTT...VERA...
RHINELAND AND GILLILAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3340 9999 3373 9999 3406 10001 3392 9948
3340 9947
TIME...MOT...LOC 0200Z 326DEG 25KT 3396 9976 3363 9983 3357 10012
HAIL...1.75IN
WIND...70MPH
$$
WR2 follow-up statements
098
WWUS54 KOUN 140225
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
925 PM CDT FRI MAY 13 2016
TXC155-275-140245-
/O.CON.KOUN.SV.W.0296.000000T0000Z-160514T0245Z/
KNOX TX-FOARD TX-
925 PM CDT FRI MAY 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR KNOX AND SOUTHEASTERN FOARD COUNTIES...
AT 925 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF GILLILAND TO 5 MILES NORTHEAST OF
KNOX CITY TO 10 MILES WEST OF O'BRIEN...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MUNDAY...KNOX CITY...BENJAMIN...GOREE...TRUSCOTT...VERA...RHINELAND AND
GILLILAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3351 9947 3340 9948 3340 9999 3367 9999
3371 9986 3397 9972 3392 9949 3362 9947
TIME...MOT...LOC 0225Z 333DEG 28KT 3382 9965 3346 9973 3343 10001
HAIL...1.25IN
WIND...60MPH
$$
WR786
WWUS54 KOUN 140234
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
934 PM CDT FRI MAY 13 2016
TXC155-140243-
/O.CAN.KOUN.SV.W.0296.000000T0000Z-160514T0245Z/
FOARD TX-
934 PM CDT FRI MAY 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FOARD COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
LAT...LON 3356 9998 3359 9974 3341 9949 3340 9974
3340 9999
TIME...MOT...LOC 0233Z 333DEG 27KT 3343 9977
$$
TXC275-140245-
/O.CON.KOUN.SV.W.0296.000000T0000Z-160514T0245Z/
KNOX TX-
934 PM CDT FRI MAY 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHWESTERN KNOX COUNTY...
AT 933 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KNOX CITY...
MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MUNDAY...KNOX CITY...BENJAMIN AND RHINELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3356 9998 3359 9974 3341 9949 3340 9974
3340 9999
TIME...MOT...LOC 0233Z 333DEG 27KT 3343 9977
HAIL...1.00IN
WIND...60MPH
$$
WRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 6:45 PM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, May 13, 6:45 PM CDT, 2 hours 15 minutes before
Area Forecast Discussion National Weather Service Norman OK 645 PM CDT FRI MAY 13 2016 .DISCUSSION... && .AVIATION... A cold front with scattered thunderstorms will pass through oklahoma this evening. winds will turn gusty to the north and northeast, and mvfr ceilings are expected to form over central Oklahoma tonight. && .PREV DISCUSSION... /issued 222 PM CDT FRI MAY 13 2016/ DISCUSSION... A prefrontal trough continues to make its way southward into NW OK this afternoon. Cumulus are becoming more numerous along this trough where inhibition is limited and mlcape has climbed to around 1-1.5K J/kg, thanks to dewpoints in the mid to upper 50s. Widely scattered storms are expected to develop before sunset and then track southward overnight. A damaging wind and hail threat will be possible with dewpoint depressions around 25 to 30 degrees and steep mid level lapse rates in place. The best moisture convergence still appears it will be over western and southwestern OK through this evening so expect the highest coverage there. Subsidence, through most of the layer, will follow the front into the early morning hours tomorrow across our FA before subtle WAA returns around 700 MB over northern OK through tomorrow afternoon. A few showers/storms will remain possible here. WAA will then increase substantially sunday as an 850 MB baroclinic zone lifts northward over I-40 during the day and a mid level perturbation moves under the ridge axis over the Rockies and into the Southern Plains. Rain chances will increase as a result and with cold air remaining in place, some locations may not climb out of the 50s during the day Sun. Severe weather is not expected given very little instability, although some localized heavy rainfall may be possible based on moisture profiles. Precipitation chances will continue through the work week with a mid to upper trough remaining west of our area, although higher chances will briefly shift east with the mid level thetae ridge late monday night through early tuesday morning. heavier rain chances may return to the Red River/western north TX by Tue and Wed, perhaps continuing through the end of the work week before the trough finally passes overhead. localized flash flooding appears possible. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 52 61 49 60 / 40 20 40 60 Hobart OK 52 62 48 58 / 50 20 40 60 Wichita Falls TX 57 64 50 62 / 60 20 40 70 Gage OK 46 61 45 59 / 20 20 40 50 Ponca City OK 46 63 46 63 / 50 30 20 50 Durant OK 58 68 52 64 / 20 20 40 60 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 26/09/09
Hazardous weather outlook, May 13, 12:11 PM CDT, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1211 PM CDT FRI MAY 13 2016 OKZ004>048-050>052-TXZ083>090-141715- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1211 PM CDT FRI MAY 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .THUNDERSTORMS... THERE IS A RISK OF SEVERE STORMS ACROSS PORTIONS OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS LATE THIS AFTERNOON AND TONIGHT. LOCATION... A SLIGHT RISK COVERS AN AREA NORTH AND WEST OF A LINE FROM PONCA CITY AND ENID... TO WATONGA AND WEATHERFORD... TO ALTUS OKLAHOMA... TO QUANAH TEXAS. A MARGINAL RISK COVERS AN AREA SOUTHEAST OF THE SLIGHT RISK AND NORTHWEST OF A LINE FROM SEMINOLE AND ARDMORE OKLAHOMA. THIS INCLUDES ALL OF WESTERN NORTH TEXAS. TIMING... THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE FROM 4 PM TO 1 AM. IMPACTS... HAIL UP TO TWO INCHES IN DIAMETER AND WIND GUSTS UP TO 70 MPH WILL BE THE MAIN CONCERNS. DISCUSSION... A COLD FRONT WILL APPROACH AND MOVE ACROSS THE REGION LATE THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BEGIN TO DEVELOP ALONG THE FRONT LATE THIS AFTERNOON AND EVENING ACROSS NORTHERN AND NORTHWESTERN OK...AND THEN SPREAD SOUTH DURING THE EVENING. THUNDERSTORMS WILL REMAIN POSSIBLE OVERNIGHT...ESPECIALLY IN SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS...AS THE LOW LEVEL JET INCREASES. INSTABILITY AND WIND SHEAR IS EXPECTED TO BE SUFFICIENT FOR SOME STRONG TO SEVERE STORMS TO DEVELOP WITH LARGE HAIL AND STRONG WIND GUSTS THE MAIN CONCERNS. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS FOR LATE THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... .THUNDERSTORMS... SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE ON SATURDAY AS AN UPPER LEVEL DISTURBANCE KEEPS A DIFFUSE FRONTAL BOUNDARY ACROSS THE SOUTHERN PLAINS. THUNDERSTORM CHANCES WILL CONTINUE TO LINGER SATURDAY NIGHT INTO SUNDAY. NO SEVERE WEATHER IS EXPECTED WITH THIS ACTIVITY. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY AS A STRONGER SYSTEM APPROACHES THE REGION. STRONG TO SEVERE THUNDERSTORMS WITH HEAVY RAINFALL WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. KURTZ/EM
In the hours before
Special weather statement, May 13, 8:09 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
809 PM CDT FRI MAY 13 2016
OKZ017-140200-
BLAINE OK-
809 PM CDT FRI MAY 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BLAINE COUNTY UNTIL 900
PM CDT...
AT 807 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF EAGLE CITY...MOVING SOUTHEAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
WATONGA...CANTON...HITCHCOCK AND EAGLE CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3599 9821 3573 9821 3572 9834 3594 9864
3608 9863
TIME...MOT...LOC 0107Z 305DEG 25KT 3598 9851Special weather statement, May 13, 8:15 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 815 PM CDT FRI MAY 13 2016 OKZ025-028-029-140200- OKLAHOMA OK-MCCLAIN OK-CLEVELAND OK- 815 PM CDT FRI MAY 13 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OKLAHOMA... NORTHWESTERN MCCLAIN AND NORTHWESTERN CLEVELAND COUNTIES UNTIL 900 PM CDT... AT 814 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER NORTHWESTERN OKLAHOMA CITY...MOVING SOUTHEAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... LAT...LON 3566 9767 3536 9737 3527 9767 TIME...MOT...LOC 0114Z 331DEG 24KT 3555 9769
Special weather statement, May 13, 8:21 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 821 PM CDT FRI MAY 13 2016 OKZ033-034-036-140145- HARMON OK-GREER OK-JACKSON OK- 821 PM CDT FRI MAY 13 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HARMON...SOUTH CENTRAL GREER AND WEST CENTRAL JACKSON COUNTIES UNTIL 845 PM CDT... AT 820 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF VINSON...MOVING SOUTHEAST AT 40 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3479 9998 3492 9982 3463 9940 3451 9973 TIME...MOT...LOC 0120Z 318DEG 36KT 3481 9984 WR
Special weather statement, May 13, 8:23 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
823 PM CDT FRI MAY 13 2016
OKZ013-017>020-026-140215-
NOBLE OK-LOGAN OK-LINCOLN OK-BLAINE OK-PAYNE OK-KINGFISHER OK-
823 PM CDT FRI MAY 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL NOBLE...LOGAN...
NORTHERN LINCOLN...EAST CENTRAL BLAINE...WESTERN PAYNE AND KINGFISHER
COUNTIES UNTIL 915 PM CDT...
AT 822 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES NORTHWEST OF STILLWATER TO 4 MILES EAST OF MULHALL TO 4 MILES
EAST OF HENNESSEY TO 3 MILES NORTHWEST OF LOYAL...MOVING SOUTHEAST AT
35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF PENNIES...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
STILLWATER...GUTHRIE...KINGFISHER...PERKINS...HENNESSEY...LANGSTON...
CRESCENT...CASHION...CARNEY...TRYON...DOVER...RIPLEY...AGRA...COYLE...CEDAR
VALLEY...MARSHALL...MULHALL...CIMARRON CITY...KENDRICK AND LOYAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3624 9706 3573 9668 3574 9824 3604 9828
3617 9790 3613 9736
TIME...MOT...LOC 0122Z 335DEG 31KT 3614 9711 3607 9733 3611 9782 3600
9816Special weather statement, May 13, 8:27 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 827 PM CDT FRI MAY 13 2016 OKZ015-016-140200- CUSTER OK-DEWEY OK- 827 PM CDT FRI MAY 13 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CUSTER AND SOUTHWESTERN DEWEY COUNTIES UNTIL 900 PM CDT... AT 825 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF MOOREWOOD...MOVING SOUTHEAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... BUTLER...MOOREWOOD...FOSS RESERVOIR AND STAFFORD. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3588 9923 3554 9898 3551 9936 3585 9938 TIME...MOT...LOC 0125Z 328DEG 27KT 3572 9926
Special weather statement, May 13, 8:53 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 853 PM CDT FRI MAY 13 2016 OKZ023-024-027-140230- CANADIAN OK-GRADY OK-CADDO OK- 853 PM CDT FRI MAY 13 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CANADIAN... NORTHWESTERN GRADY AND NORTHEASTERN CADDO COUNTIES UNTIL 930 PM CDT... AT 852 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HINTON... MOVING SOUTHEAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LAT...LON 3549 9844 3555 9824 3525 9802 3521 9832 TIME...MOT...LOC 0152Z 337DEG 26KT 3545 9831
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 7:33 PM CDT | Special Weather Statement | OUN | Hardeman | 57 min |
| May 13, 8:09 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman, Knox | 51 min |
| May 13, 9:44 PM CDT | Severe Thunderstorm Warning | OUN | Knox | 20 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.